# SDR UIEA00051

- Difficulty date: October 27, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT 8612 - FRA/JFK - ATB - CREW REPORTED EXCESSIVE VIBRATION AFTER V1.  UPON INSPECTION OF RUNWAY, FRA AIRPORT AUTHORITIES FOUND PIECES OF HONEYCOMB PANEL, FLAP PANEL AND TIRES.  AIRCRAFT RETURNED TO FRA.  LANDING WAS UNEVENTFUL.  UPON ARRIVAL ON THE RAMP AT FRA, MAINTENANCE FOUND NR 11 AND NR 12 TIRES BLOWN AND DAMAGE TO SEVERAL SKIN PANELS LOCATED AROUND BS 1500.  TWO FRAME SHEAR TIES WERE CRACKED AND STRINGER 37R AND 38R WERE DEFORMED.  AIRCRAFT STILL UNDER REPAIR.  ALL STRUCTURAL REPAIRS ACCOMPLISHED PER SRM OR EO 4753A101.  REPLACED NR 11 AND NR 12 BRAKE AND WHEEL ASSEMBLIES AND ALSO REPLACED RT BODY GEAR ELECTRICAL HARNESS.  OPERATIONAL CHECK OF ALL GEAR SYSTEMS/COMPONENT SUCCESSFULLY ACCOMPLISHED.  (M)
